TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Analytical solutions via coupled Elzaki adomian decomposition method for some applications

, *

* Corresponding author · click or hover a name for details

pp. 761–766Vol. 27Issue 4June 2024DOI: 10.47974/JIM-1868XML
Received:
10 Jan 2024
Published Online:
30 Jun 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-1868
Pages:
761–766

Abstract

An efficient combination of Adomian Decomposition iterative technique  coupled  Elzaki transformation (ETADM) for solving Telegraph equation and Riccati non-linear differential equation (RNDE)  is introduced in a novel way to get an accurate  analytical solution. An elegant combination of the Elzaki transform, the series expansion method, and the Adomian polynomial. The suggested method will convert differential equations into iterative algebraic equations, thus reducing processing and analytical work. The technique solves the problem of calculating the Adomian polynomials. The method’s efficiency was investigated using some numerical instances, and the findings demonstrate that it is easier to use than many other numerical procedures. It has also been established that (ETADM) is a trustworthy technique for solving differential equations. Using the Mathematica 13.3 programme, the graphs of the approximate solutions are presented.

Keywords

Subject Classifications

49M2705C51

References

[1] Abbasbandy, S., Anew application of He’s variational iteration method for quadratic Riccati differential equation by using Adomian’s polynomials, Journal of Computational and Applied Mathematics, 207(1), 59-63 (2007).
[2] Mousa, M. G., & Altaie, H. O. Study on approximate analytical methods for nonlinear differential equations. Journal of Interdisciplinary Mathematics, 25(8), 2623-2629 (2022).
[3] Bildik, N. and Deniz, S. Modified Adomian decomposition method for solving    Riccati differential equations, Review of the Air Force Academy, 3(30), 21-26 (2015).  
[4] Bulut, H. and Evans, D. On the solution of Riccati equation by the decomposition  method, International Journal of Computer Mathematics, 79(1), 103-109 (2002).
[5] Altaie, H. O. Two Efficient Methods For Solving Nonlinear Fourth-Order PDEs. International Journal of Nonlinear Analysis and Applications, 11, 543-546 (2020).
[6] Abazari, R., Solution of Riccati types matrix differential equations using matrix differential transform method, J. Appl. Math. & Informatics, 27(5-6), 1133-1143 (2009). 
[7] Fadhel, F. S., & Altaie, H. O. Solution of Riccati matrix differential equation using new approach of variational- iteration method. International Journal of Nonlinear Analysis and Applications, 12(2), 1633-1640 (2021).
[8] Altaie, H. O. Comparison the solutions for some kinds of differential equations using iterative methods. Journal of Interdisciplinary Mathematics, 24(5), 1113-1118 (2021).
[9] Abeer, M. J., A modified Variational Iteration method for solving higher dimensional initial boundary value problems, Al-Mustansiriyah J. Sci., Vol. 23, No 5, 201 (2012).
[10] Altaie, H. O. Study the Stability for Ordinary Differential Equations Using New Techniques via Numerical Methods. In Proceedings of First International Conference on Mathematical Modeling and Computational Science: ICMMCS 2020 (pp. 509-516). Springer Singapore (2021)
[11] Abazari, R. Solution of Riccati types matrix differential equations using matrix  differential transform method, J. Appl. Math. & Informatics (2009).
[12] Adomian G. A review of the decomposition method in applied mathematics,  J.Math. Anal. Appl., 135(2), 501–544 (1988).
[13] Al-Ameedee, Sarah A. & Obaid, Ahmed J. () New results and application of differential quasi subordinations for higher-order derivatives of meromorphic multivalent functions, Journal of Interdisciplinary Mathematics, 1-8, DOI: 10.47974/JIM-1483. 

Views: 301Downloads: 127Citations: 1